# SDR MWEA010225

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59197415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL BETWEEN FLOORBEAMS STATION 522 TO 503 HAS TWO CRACKS, LOCATED BELOW RIGHT SUBFLOOR.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL.
